MathSciNet Relay Station
MathSciNet bibliographic data
MR1038154 47G30 (35S05 58G15)
Schrohe, Elmar Boundedness and spectral invariance for standard pseudodifferential operators on anisotropically weighted $L^p$-Sobolev spaces. Integral Equations Operator Theory 13 (1990), no. 2, 271–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement